# SDR UHLA002927

- Difficulty date: December 20, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

FLT 296 - BUF-BED - DURING LEVEL FLIGHT, RIGHT MAIN GEAR UNSAFE LIGHT AND RT DOOR LIGHT AND GEAR HANDLE LIGHT CONTINUOUSLY CYCLE IN FLIGHT.  AIRCRAFT RETURNED TO BUF AND LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED PSEU, CHECKED GEAR PROXIMITY SENSORS AND WIRING OPS CHECKED GOOD REF WO 4587.  AIRCRAFT RETURNED TO SERVICE.  (M)
